MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY IMPLANT 5.7MMD X 13MML; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY IMPLANT 5.7MMD X 13MML; DENTAL IMPLANT
Model Number 805713
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 11/23/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint# (b)(4), complainant reported that patient's implant fractured 1 year after implant.Patient contraindications included bruxism and he was (b)(6) years old.

Brand Name
LEGACY IMPLANT 5.7MMD X 13MML
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 e hillcrest drive
thousand oaks CA 91362
MDR Report Key7311685
Report Number3001617766-2018-00035
Device Sequence Number11088024
Product Code DZE
UDI-Device Identifier10841307100966
UDI-Public10841307100966
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K061319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Dentist
Device Model Number805713
Device Catalogue Number805713
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR